With diagnoses of Stevens-Johnson syndrome popping up more and more frequently, it is no wonder that people are starting to wonder whether all medications will eventually list a potential risk on their warning labels.
It only makes sense to list SJS and TENS as a potential risk to all medications that hit the market since there is no real way to know which medications will cause a reaction. Some medications like Tylenol, Motrin, Chantix and Bextra have already been proven to cause Stevens-Johnson syndrome and TENS, but more drugs are coming out every day as the cause of another diagnosis. Recently, a teenage girl was diagnosed with SJS after taking eye drops. Another case had a young child developing SJS after taking only a half of a teaspoon of Children’s Motrin. That is how the condition continues to rise in popularity as more and more people are developing SJS and its more severe form, TENS.
A hypersensitivity or allergic reaction is listed as the most common cause, although there is still no real way to know if someone is more likely to suffer from a skin reaction that severe or not before taking the medications. Right now, no one even knows for sure which medications are more likely to cause an allergic reaction, which is why it is important to list the potential threat on all medications. How many cases have to be diagnosed before a proper warning is given on all drugs?
Stevens-Johnson syndrome is a severe skin condition that causes the body to burn from the inside out. It may even be life threatening for some sufferers. The condition often causes patients to suffer from permanent blindness and scarring. If you have suffered from SJS as a result of taking a medication, contact SJS lawyer Greg Jones today for a free consultation. I will work hard to get you compensated for your pain and suffering.